| Model Number |
SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a glenoid labrum surgery, the device broke.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information was provided.Update jk 17-oct-2023: during a glenoid labrum surgery, the anchors broke.Update jk 19-oct-2023: the anchors broke during insertion.It was stated that all broken parts were succesfully removed.
Additional Manufacturer Narrative
The complaint allegation is not confirmed.Visual inspection revealed that the device was sealed, and no problem was found when it was opened.However, no pictures were provided of the broken anchor.